[ skip to content ]

Extensions of Stein's Lemma for the Skew-Normal Distribution

Adcock, C. J. (2007) 'Extensions of Stein's Lemma for the Skew-Normal Distribution.' Communications in Statistics - Theory and Methods, 36 (9). pp. 1661-1671.

Full text not available from this repository.
Item Type: Articles
SOAS Departments & Centres: Faculty of Law and Social Sciences > School of Finance and Management
ISSN: 03610926
DOI (Digital Object Identifier): 10.1080/03610920601126084
Depositing User: Catherine Buxton
Date Deposited: 15 Jun 2017 12:01
URI: http://eprints.soas.ac.uk/id/eprint/24104

Statistics

Download activity - last 12 months
Downloads since deposit
0Downloads
0Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months

Research Mentions and Reach

Additional statistics for this record are available via IRStats2

Repository staff only

Edit Item Edit Item